The hidden martingale restriction in Gram-Charlier option prices

Corrado, Charles 2007, The hidden martingale restriction in Gram-Charlier option prices, Journal of futures markets, vol. 27, no. 6, pp. 517-534, doi: 10.1002/fut.20255.

Attached Files
Name Description MIMEType Size Downloads

Title The hidden martingale restriction in Gram-Charlier option prices
Author(s) Corrado, Charles
Journal name Journal of futures markets
Volume number 27
Issue number 6
Start page 517
End page 534
Publisher John Wiley & Sons
Place of publication Malden, Mass.
Publication date 2007-06
ISSN 0270-7314
Keyword(s) securities prices
options trading
Summary A hidden martingale restriction is developed for option pricing models based on Gram-Charlier expansions of the normal density function. The restriction is hidden behind a reduction in parameter space for the Gram-Charlier expansion coefficients. The resulting restriction is invisible in the option price.
Language eng
DOI 10.1002/fut.20255
Field of Research 150103 Financial Accounting
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2007, Wiley Periodicals, Inc.
Persistent URL

Document type: Journal Article
Collections: Faculty of Business and Law
School of Accounting, Economics and Finance
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 13 times in TR Web of Science
Scopus Citation Count Cited 12 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 529 Abstract Views, 3 File Downloads  -  Detailed Statistics
Created: Thu, 17 Sep 2009, 10:20:17 EST by Liz Hau

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact